# SDR CA091201005

- Difficulty date: November 26, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 31,909 hours
- Engine: Pwa PT6A34
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Cracked
- Location: Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED VIBRATION IN LT FLAP AFTER SECOND FLIGHT OF THE DAY.  UPON INSPECTION BY MAINTENANCE PERSONNEL, CRACKS WERE FOUND ON THE LT FLAP.  THE CRACKS WERE LOCATED ON THE TOP OF THE FLAP TOWARDS THE LEADING EDGE ON BOTH THE RT SIDE OF THE FLAP AND IN THE CENTER OF THE FLAP, RT OF THE HANGER.  THE FLAP INSTALLED IN THIS POSITION HAD BEEN CHANGED BY REPLACEMENT TWICE PREVIOUSLY IN THE LAST MONTH FOR A SIMILAR REPORTED DEFECT.  UPON FURTHER INSPECTION IT WAS FOUND THAT THE INBOARD FOREFLAP END FUSELAGE FITTING WAS INCORRECTLY POSITIONED.  THE SAME RELEASING ENGINEER HAS BEEN IDENTIFIED AS INVOLVED IN THE FIRST TWO OCCURRENCES. (TC NR 20091201005)
